MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK
Catalog Number 826850
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 2 of 2 reports linked to mfg report numbers: 3013886523-2025-00285.A facility reported a cerelink sensor (id 826850 - lot 0227512) failed to measure the patient¿s intracranial pressure (icp).The sensor was placed 3 cm into the brain parenchyma on (b)(6) 2025, with an icp reading of 12 mmhg.After disconnection from the monitor, the patient was transferred to the trauma intensive care unit (icu).Upon reconnection in the icu, the sensor displayed negative icp values that did not correlate with the patient¿s clinical presentation.The sensor was then removed and replaced bedside in the icu on (b)(6) 2025.However, the second sensor (id 826850 - lot 0229419) showed an initial spike icp reading of 17-24, and then instantly dropped to 0-2 and did not climb up from here until 7-8 hours later where it leveled out at 11.The second sensor was not removed due to failure.Reason for sensor placement: traumatic brain and spine injury, due to intraparenchymal hematoma on sensor placement side, contralateral epidural hematoma, spinal fracture.Based on information provided it is unknown if there was an issue with the cable used.It is also unknown if the patient experienced any signs and symptoms due to sensor issue.Additional information received: implant location (ex: parenchyma): parenchyma was the integra/codman icp monitor connected to a patient monitor (yes/no): no was the patient lead always connected (yes/no): no.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h11.The cerelink sensor (id 826850) was returned for evaluation.Device history review: the product code 826850 with lot 7495602 sn (b)(6), conformed to the specifications when released to stock.Failure analysis: the issue of the complaint was confirmed: foreign matter over sensor area.Balance high due to foreign matter, removed foreign matter and balance was normal.Icp express: 552, cerelink monitor acceptable.The device passed electronic, noise, linearity/hysteresis and signal drift tests.Root cause analysis: the root cause for the issue reported by the customer is use related (film residue), as the sensor passed all tests after cleaning.
 
Event or Problem Description
Na.

Brand Name
CERELINK ICP PROBE BASIC KIT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23379901
Report Number3013886523-2025-00286
Device Sequence Number8899868
Product Code GWM
UDI-Device Identifier10381780520672
UDI-Public(01)10381780520672(17)261231(10)749560
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826850
Device Lot Number0229419
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERELINK ICP MONITOR (ID 826820) SN: (B)(6); CERELINK ICP MONITOR (ID 826820) SN: (B)(6)
Patient SexMale
Patient EthnicityHispanic